# SDR UPS99428340

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 1481
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, AFTER REMOVAL OF LT OUTBOARD L/E UPPER PANEL FOUND HEAVY CORROSSION ON WING SKIN UPPER FWD FLANGE AT STA WS 1481.  REMOVED CORROSION AT WS 1481 IAW SRM 57-10-01 AND REPAIRED IAW DH SK691-165.
